# SDR GLBA2002181

- Difficulty date: November 10, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 16,456 hours, 21,652 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PITOT HEAT ANNUNCIATOR ILLUMINATED IN FLIGHT, OPS CHECK GOOD
